# SDR DL76L060017

- Difficulty date: January 5, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 40,219 hours, 6,276 cycles
- Engine: Pwa PW4060
- Engine time: 47,281 hours, 7,263 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Part number: S1608
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT REVERSER UNLOCKED LIGHT ILLUMINATED DURING TAKEOFF ROLL.  EXTINGUISHED AFTER ABORT.  REPLACED RT THRUST REVERSER ACTUATOR PROX SENSOR S-1608.
